10 Causes for low libido

Low libido in women can be categorized into two groups — physical and psychological. Within these two groups arise all of the reasons that women experience low libido. Low libido can be caused by something as simple as not enough sleep or it can arise as a side effect from a prescription drug. Whether you might just need to catch a few more zzz’s to get your libido pumping or speak with your physician we review 10 reasons why your libido might be running on low.

Unhappy couple in bed

1


Stress

If bills, work, kids and everything else in life is stressing out, that could cause your libido to drop. So, if stress has you down try yoga, exercise or counseling — keeping your stress in check can improve your libido.

2Depression

Both depression and the medications used to treat depression can lower your libido. If you think you may be depressed or are presently on anti-depressants and experiencing a low sexual desire, you should discuss with your physician.

3Hormones

Hormones play a huge role in libido. Like men, women also feel a drop in their sex drive when their testosterone levels are lower. Although this usually happens during menopause it can happen in younger women due to a hormone imbalance. This is a condition that cannot be fixed on your own, if you are concerned that this may be your problem, see your physician.

4Lack of sleep

Getting enough sleep is crucial for your overall health, but not enough sleep can be a definite mood killer. Get on track by going to bed 15 minutes earlier each night, over the week you will catch up on over an hour and a half of sleep, continue this each week until you are getting your full eight hours of rest.

5Medication or illness

Women who are being treated for depression, high-blood pressure, cancer and other illnesses may experience a low sexual desire as a side effect from the medication prescribed. If your illness have caused your appearance to change, thus affecting your body image might also suffer from a low libido because of self esteem issues. If you are on any medications discuss the verious side effects with your doctor and seek counseling if you’re having trouble accepting the way your body look.

Next: 5 More reasons causing low-libido >>

Comments

Comments are closed.